A fixed point theorem for orbitally continuous functions.

  • Ioannis K. Argyros New Mexico State University.
Palabras clave: Orbitalmente, Operadores

Resumen

A fixed point theorem for orbitally continuous functions is presented which extends well known results.

Biografía del autor/a

Ioannis K. Argyros, New Mexico State University.
Department of Mathematics.

Citas

BOYO, D.W. and WONG, J.S.W. On nonlinear contractions, Proc. Amer. Math. Soc., 20, (1969), 458-464.

CIRIC, Lj. Fixed and periodic points of almost contractive operators, Mathematica Balcanica, 3, (1973), 33-39.

ISTRACESCU, C. Fixed point theory, Academic Press (1984).

JAGGI, D.S. Fixed point theorems for orbitally continuous functions 11, Indian J. Math. 19(2), (1977), 113-119.

KHAN, M.S. Common fixed point theorems for multivalued mapping3, Pacific J. Math. 95, (1981), 337-347.
Publicado
2018-04-02
Cómo citar
Argyros, I. (2018). A fixed point theorem for orbitally continuous functions. Proyecciones. Journal of Mathematics, 10(17), 53-57. https://doi.org/10.22199/S07160917.1991.0017.00006
Sección
Artículos